MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE PFJ, BLADE STABILIZER SIZE 2; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBALANCE PFJ, BLADE STABILIZER SIZE 2; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBALANCE PFJ, BLADE STABILIZER SIZE 2
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-602-21 ibalance pfj, blade stabilizer would not lock into the guide.The blade stabilizers' washer below the ball bearing seemed raised, prohibiting the instrument from engaging with the guide.This was discovered during the femoral finishing step of the pfj arthroplasty procedure with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 -complaint allegation is confirmed.-visual inspection noted that around the ball bearing of the cut stabilizer patellofemoral was damaged, the dowel pin had scratches/chipped, and the edges of the ibalance¿ pfj, blade stabilizer, size 2 were chipped.-functional testing was performed and noted that the ball bearing was stuck and did not work properly.The most likely cause of the reported failure can be attributed to wear and tear due to repeated use of the device in the field.Manufacturing date 2020.

Brand Name
IBALANCE PFJ, BLADE STABILIZER SIZE 2
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23643950
Report Number1220246-2025-05176
Device Sequence Number13202666
Product Code LXH
UDI-Device Identifier00888867038189
UDI-Public(01)00888867038189(11)200213(10)85712005
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE PFJ, BLADE STABILIZER SIZE 2
Device Catalogue NumberAR-602-21
Device Lot Number85712005
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown